MAUDE Adverse Event Report: WRIGHTS LANE SYNTHES USA PRODUCTS LLC 4.5MM THREADED CERCLAGE POSITIONING PIN-STERILE; CERCLAGE FIXATION

WRIGHTS LANE SYNTHES USA PRODUCTS LLC 4.5MM THREADED CERCLAGE POSITIONING PIN-STERILE; CERCLAGE FIXATION
Model Number 298.803S
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Failure of Implant (1924); Impaired Healing (2378); No Code Available (3191)
Date of Event 01/01/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Date of event is an unknown date in 2019.Complainant part is expected to be returned for manufacturer review/investigation, but has yet to be received.Reporter is a synthes employee.The investigation could not be completed; no conclusion could be drawn, as no product was received.Based on the information available, it has been determined that no corrective and/or preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.(b)(4).Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that on (b)(6) 2019, an abnormal radiographic evaluation occurred.There was a hardware failure at the fracture site, as well as angulation of the fracture.One (1) cerclage cable with crimp, four (4) threaded cerclage positioning pin-sterile, three (3) cable with crimp and one (1) titanium cerclage positioning pin-sterile were implanted on (b)(6) 2019.The original indication for using the synthes devices was for treatment of an intraoperative femur fracture.Procedure outcome and patient status are unknown.This report is for a 4.5mm threaded cerclage positioning pin-sterile.This is report 8 of 9 for (b)(4).
 
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.Device history lot manufacturing location: brandywine / packaged, sterilized and released by: monument part number: 298.803s, 4.5mm threaded cerclage positioning pin-sterile lot number: h519278 (sterile) release to warehouse date: 05-jan-2018.Expiration date: 30-nov-2026.This lot met all dimensional, visual, sterility and packaging criteria at the time of release with no issues documented during the manufacture of the product that would contribute to this complaint condition.Component part(s) reviewed: part number: 298.803y, 4.5 threaded cerclage positioning pin.Lot number: h473346 (non-sterile).Brandywine work order traveler met all inspection acceptance criteria.Inspection sheet, ns044768 rev c met all inspection acceptance criteria.Part number:11014, 316l**ri8.00.Lot number: 9970333.This lot met all dimensional, visual, sterility and packaging criteria at the time of release with no issues documented during the manufacture that would contribute to this complaint condition.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
4.5MM THREADED CERCLAGE POSITIONING PIN-STERILE
Common Device Name
CERCLAGE FIXATION
Manufacturer (Section D)
WRIGHTS LANE SYNTHES USA PRODUCTS LLC
1302 wrights lane east
west chester PA 19380
MDR Report Key8674792
Report Number2939274-2019-58498
Device Sequence Number19422986
Product Code JDQ
UDI-Device Identifier10886982182531
UDI-Public(01)10886982182531
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K992891
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 04/18/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number298.803S
Device Catalogue Number298.803S
Device Lot NumberH519278
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 04/18/2019
Supplement Date Received by Manufacturer06/06/2019
Initial Report FDA Received Date06/06/2019
Supplement Report FDA Received Date06/14/2019
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age61 YR
Patient Weight118